American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14E07) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Igor V. Dolgachev. Reflection groups in algebraic geometry. Bull. Amer. Math. Soc. 45 (2008) 1-60. MR 2358376.
Abstract, references, and article information   
View Article: PDF

[2] Hyman Bass, Edwin H. Connell and David Wright. The Jacobian conjecture: Reduction of degree and formal expansion of the inverse. Bull. Amer. Math. Soc. 7 (1982) 287-330. MR 663785.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1